# SDR JIKA2022082200001

- Difficulty date: August 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: N266AS
- Aircraft time: 43,287 hours, 45,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Component: Smoke Detector
- Component part number: 47359713
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO KGEG, RECEIVED A TRIPLE CHIME "SMOKE" AURAL WARNING AND SMOKE ANNUNCIATOR ON MAP ILLUMINATED FOR 5 SECONDS. ONLY HAPPENED ONCE. FLIGHT CONTINUED TO KGEG WITHOUT FURTHER INCIDENT
